# SDR VNAA2022090399913

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE HAS AREAS OF CORROSION ON THE UNDERSIDE. : INSTALLED NEW SERVICEABLE PAX DOOR SILL ANGLE AND ATTACHMENT PARTS IAW CRJ700 SRM 51--42-06-001-001-A01 AND CRJ700 SRM 51-42-06--001-001-A01
